The ulcer was aggravated by the pain medication I was on so the doctor called in this patch, what do you think? I am going to have back surgery for the low back, l4 &L 5 having rods put in, cant take the oral pain medication, help.
While most all narcotics will list nausea, vomiting or constipation as a side effect, you should probably be ok as long as the oral medications were just aggravating the pain of your ulcer and not causing the nausea or vomiting.
I hope this helps and wish you the best of luck!
I am on the Fentenyl patch, 100 mcg/h every 3 days. Plus other oral pain medications.
I wish you well and hope your journey is uneventful and you have a full, complete recovery...
After your surgery you are going to need something a lot stronger than the patch so be sure to discuss all of this with your surgeon and the anesthesiologist so you are prepared.
Back surgery is so risky... and the recovery is long. Mine took nearly 18 months for full recovery and I developed drop foot during that time plus nerve damage of "unexplainable" origin. They said "constant compression" but I didn't have drop foot or the new "pain" down my leg before the surgery. Sometimes you go in for one thing... and come out with something else entirely.
Ask questions first... lots of questions. You are your own best advocate.
God speed and may you make a full and complete recovery. Keep posting so we know how you are doing or if we can be of further support to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2011 • 4 answers
Posted 5 Jul 2013 • 2 answers
Why does my Norco not work anymore/ very little while on the Butrans 10mg patch? I need a pro's help
Posted 30 Oct 2014 • 3 answers
Posted 21 Nov 2014 • 1 answer
Posted 6 Dec 2014 • 1 answer